Alert archive / New Jersey / Small Craft Advisories in 2011
Small Craft Advisory 80, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 24, 2011, 4:03 AM EDT. It took effect at Oct 25, 2011, 4:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Oct 24, 2011, 4:03 AM EDT (08:03 UTC)
- In effect from
- Oct 25, 2011, 4:00 AM EDT
- Expired
- Oct 25, 2011, 3:33 PM EDT
- In force
- 12 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
049 WHUS71 KPHI 240803 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 403 AM EDT MON OCT 24 2011 ANZ450>452-242015- /O.NEW.KPHI.SC.Y.0080.111025T0800Z-111025T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 403 AM EDT MON OCT 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 6 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 6 PM EDT TUESDAY. * LOCATIONS...BASICALLY FROM THE GREAT EGG INLET ATLANTIC CITY AREA NORTHWARD TO SANDY HOOK. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. * EXPANSION OF ADVISORY COVERAGE...THIS ADVISORY MAY NEED TO BE EXPANDED TO COVER ALL OF THE NEW JERSEY AND DELAWARE WATERS IN OUR MIDDAY OR AFTERNOON EVALUATION. THERE IS UNCERTAINTY REGARDING THE STRENGTH OF THE NORTHWEST WINDS SOUTH OF ATLANTIC CITY TOMORROW MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DRAG
3 follow-up statements
609 WHUS71 KPHI 242012 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 412 PM EDT MON OCT 24 2011 ANZ453>455-250815- /O.EXA.KPHI.SC.Y.0080.111025T0800Z-111025T2200Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 412 PM EDT MON OCT 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 6 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 6 PM EDT TUESDAY. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. * TIMING...LATE TONIGHT THROUGH LATE TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>452-250815- /O.CON.KPHI.SC.Y.0080.111025T0800Z-111025T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 412 PM EDT MON OCT 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM EDT TUESDAY... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. * TIMING...LATE TONIGHT THROUGH LATE TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMC
466 WHUS71 KPHI 250748 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 348 AM EDT TUE OCT 25 2011 ANZ450>455-252000- /O.CON.KPHI.SC.Y.0080.111025T0800Z-111025T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 348 AM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. * TIMING...UNTIL 600 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
730 WHUS71 KPHI 251933 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 333 PM EDT TUE OCT 25 2011 ANZ450>455-252045- /O.CAN.KPHI.SC.Y.0080.000000T0000Z-111025T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 333 PM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DROPPED BELOW SMALL CRAFT CRITERIA SO THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 24, 3:57 AM EDT, 6 minutes earlier.
Area forecast discussion, Oct 24, 3:57 AM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 AM EDT MON OCT 24 2011
.SYNOPSIS...
HIGH PRESSURE ACROSS THE REGION WILL BRIEFLY GIVE WAY TO A COLD
FRONTAL PASSAGE THIS EVENING BEFORE THE TENNESSEE VALLEY HIGH
REASSERTS CONTROL HERE ON TUESDAY. THE NEXT COLD FRONT DEVELOPS
SOUTHEASTWARD INTO PENNSYLVANIA AND NEW JERSEY LATE WEDNESDAY AS LOW
PRESSURE ORGANIZES IN THE OHIO VALLEY. THAT LOW WILL PASS THROUGH
THE MID ATLANTIC STATES THURSDAY AND HEAD OFF TO THE MARITIMES BY
FRIDAY. CONSIDERABLE UNCERTAINTY STILL EXISTS FOR SATURDAY. THERE
ARE INDICATIONS ANOTHER AND COLDER LOW PRESSURE SYSTEM MAY DEVELOP
NEAR THE MID ATLANTIC COAST. EVENTUALLY...DRY SOUTHERN PLAINS HIGH
PRESSURE SHOULD ARRIVE HERE LATER NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THIS SEGMENT UPDATES AROUND 4 AM.
HIGH PRESSURE ALONG THE COAST WILL SLIDE EASTWARD AS AN AMPLIFYING
TROUGH MOVES THROUGH THE GREAT LAKES REGION. AN UPPER AIR ANALYSIS
SHOWED A JET SEGMENT OVER THE AREA THIS EVENING WITH A MUCH
STRONGER JET DIVING TOWARD THE OHIO VALLEY. AS A RESULT, MAINLY
HIGH LEVEL CLOUDS ARE STREAMING ACROSS THE AREA. THIS IS EXPECTED
TO CONTINUE THROUGH THE NIGHT WITH EVEN SOME MID CLOUDS POSSIBLE
LATE. THE COMBINATION OF LIGHT TO CALM WINDS, A DRY AIRMASS AND
THIN ENOUGH CLOUDS SO FAR HAS ALLOWED THE TEMPERATURES IN SOME
AREAS TO DROP A DECENT AMOUNT SINCE SUNSET. AS A RESULT, THE
HOURLY GRIDS WERE ADJUSTED TO REFLECT THIS WITH SOME INCORPORATION
OF THE LAMP/LAV GUIDANCE BLENDED IN. ALSO, LOW TEMPERATURES WERE
ADJUSTED DOWNWARD A BIT FOR SOME LOCALES BASED ON TRENDS. THESE
MAY RISE A BIT LATE IF THE HIGH LEVEL CLOUDS THICKEN UP MORE.
THE SURFACE DEW POINTS ARE GENERALLY HIGHER THAN LAST NIGHT AND
WITH THE IDEA OF ADDITIONAL CLOUDS MOVING IN THROUGH THE NIGHT,
ANY FROST SHOULD BE ISOLATED. THEREFORE, DID NOT INCLUDE A MENTION
ATTM. ALSO, SOME RURAL/RIVER FOG CANNOT BE RULED OUT LATE BUT
AGAIN THIS LOOKS RATHER LIMITED FOR NOW.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
THIS SEGMENT UPDATES AROUND 4 AM.
A MID LEVEL SHORT IN THE GREAT LAKES REGION WILL PROGRESS EASTWARD
AND IT WILL BE NEARING OUR REGION LATE ON MONDAY. AS IT DOES, WE
WILL SEE AN INCREASE IN MID TO HIGH LEVEL CLOUDS IN THE WARM
ADVECTION AHEAD OF THE SHORT WAVE.
THERE IS A DECENT AMOUNT OF LIFT ASSOCIATED WITH THE SHORT WAVE
AND ATTENDANT SURFACE LOW AND COLD FRONT. THE MODEL GUIDANCE
INDICATES THAT THE 500 MB TEMPERATURES ARE FORECAST TO COOL TO THE
-20C TO -25C RANGE ACROSS OUR CWA IN THE AFTERNOON AS THIS TROUGH
MOVES IN. THIS IN COMBINATION WITH ENOUGH LIFT MAY ALLOW FOR
ISOLATED THUNDER TO DEVELOP WITH THE COLD FRONT ACROSS OUR
FAR NORTHWEST ZONES. THERE HAS BEEN LIGHTNING WITH THIS FEATURE
ACROSS THE UPPER GREAT LAKES ON SUNDAY /EVEN SOME SMALL HAIL WITH
THE CONVECTION/. THE STEEPER LAPSE RATES MAY REMAIN JUST NORTH OF
OUR CWA AS THE 500 MB COLD CORE SLIDES ACROSS THERE, THUS PERHAPS
A BETTER CHC OF THUNDER IN THAT AREA. FOR NOW, LEFT THUNDER OUT
GIVEN SOME UNCERTAINTY ON THE DEPTH OF ANY CONVECTIVE ELEMENTS AND
RELATED CHARGE SEPARATION. THE POPS ARE TAPERED DOWN FROM HIGHEST
CHC ACROSS THE NORTHWEST TO SLIGHT CHC NEAR THE PHILADELPHIA METRO
TO LESS THAN SLIGHT CHC FARTHER SOUTHEASTWARD. IT APPEARS THE
RAINFALL AMOUNTS WILL BE ON LIGHT SIDE AND MAY BE CONFINED TO A
LINE OF SHOWERS ACROSS THE NORTHERN PORTIONS OF THE CWA.
EVEN WITH THE INCREASING CLOUD COVER, TEMPERATURES ARE FORECAST TO
BE ABOUT NORMAL FOR OCTOBER 24TH.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
ZONAL FLOW ON TUESDAY BETWEEN SHORT WAVES IN THE MARITIMES AND
NORTHERN ROCKIES EVOLVES INTO A SIGNIFICANT GREAT LAKES TROUGH BY
THURSDAY WITH ANOTHER SHORT WAVE TO FOLLOW THIS WEEKEND THAT SHOULD
REINTENSIFY THE TROUGH HERE IN THE NE USA.
TEMPERATURES FOLLOW SUIT...ABOVE NORMAL TUESDAY AND WEDNESDAY
BECOMING BELOW NORMAL BY FRIDAY AND REMAINING BELOW NORMAL NEXT
WEEKEND.
ONE OR TWO LOW PRESSURE SYSTEMS WILL ENHANCE THE POTENTIAL FOR
COASTAL FLOODING IN THE ALREADY ASTRONOMICALLY /NEW MOON WEDNESDAY/
VERY HIGH TIDE CYCLES BETWEEN WEDNESDAY AND SATURDAY.
COASTAL FLOODING MAY BE THE MAIN STORY LATE THIS WEEK DESPITE THE
POTENTIAL FOR .5 TO 1.5 INCHES OF WATER EQUIVALENT PRECIPITATION AND
MAYBE THE FIRST BIT OF SNOW AND/OR ICE OF THIS 2011-12 COLD SEASON
IN PARTS OF EASTERN PENNSYLVANIA AND NW NJ. THIS LATTER FROZEN
RISK...DESPITE THE FACT THAT A WIDESPREAD FROST HAS YET TO OCCUR IN
THAT AREA WITH THE GROWING SEASON OFFICIALLY ENDING THERE
TOMORROW.
THE DAILIES...
TUESDAY...A NICE SEASONABLY MILD FALL DAY. GUSTY NW WINDS TO 20 TO
25 KNOTS. INCREASING CLOUDS LATE IN THE DAY. NCEP MODEL BLENDED MOS
FOR THE TEMPS/DEWS/WINDS.
WEDNESDAY...STARTS NICE SOUTHERN PORTION BUT SHOWERS MAY ALREADY BE
DEVELOPING THE N PORTION IN THE MORNING AS FGEN OCCURS THAT AREA.
THE SHOWERS MAY REACH DOWN INTO THE SRN PART OF THE FCST AREA LATE
IN THE DAY? SO...A NICE START BUT UNCERTAINTY EXISTS ON SHOWER
RISK. TEMPS PROBABLY STILL ABOVE NORMAL. A MINOR MORNING MIDDAY CF
EPISODE APPEARS IN THE OFFING FOR A FEW LOCATIONS.
RAIN SHOULD DEVELOP LATE WED NIGHT ALONG THE SLOWLY SOUTHWARD
SAGGING COLD FRONT. IT STILL COULD BE A RAINFREE WED NIGHT FOR S DE
AS WELL AS CAPE MAY NJ WHICH SHOULD BE JUST S OF THE FRONT IN THE
WARM SECTOR.
THURSDAY...WET AND PROBABLY COLDER MOST OF THE AREA. BIG BUST
POTENTIAL ON TEMPS...DEPENDENT ON THE WIND DIRECTION AND THE
ASSOCIATED COLD FRONT AS THE LOW MOVES EWD ALONG IT. MODELS MAY BE
INTENSIFYING THIS LOW TOO MUCH...WHICH WOULD MEAN A FURTHER S TRACK
WITH SOMEWHAT LESS QPF BUT ALSO COOLER TEMPS. DID NOT ACCEPT THE
00Z/245 GFS MEX MOS TEMPS FOR MOST OF THE AREA...INSTEAD BLENDING IN
THE COLDER ECMWF. THE EXCEPTION...S OF THE FRONT IN S DE WHERE
TEMPS MAY REACH 70 FOR A TIME. A MORE WIDESPREAD CF EPISODE
PROBABLE WITH A LOW RISK MDT CF SANDY HOOK AREA WHERE NE WINDS
CONTRIBUTE MORE SURGE.
FRIDAY...DRIED OUT THE FCST A BIT MORE. MY DECISION TO RAISE POPS
FOR FRIDAY 3 DAYS AGO APPEARS TO HAVE BEEN IN ERROR...WITH THE TIMING
OF THE EVENT OCCURRING SOONER AS THE MODELS ARE NOW COMING TO A
GROWING CONSENSUS.
WEEKEND...UNCERTAINTY SATURDAY. AMPLITUDE OF THE NEXT SHORT WAVE
MOVING ACROSS THE NORTHERN TIER COULD TURN A DRY FCST INTO A WET
OR WHITE RESULT FOR PARTS OF THE AREA. A COLDER AIRMASS WILL BE IN
PLACE AND SOME OF THE MODELS ARE SUGGESTING ANOTHER LOW OFF NC
MOVING NEWD. 00Z/24 GEFS DOESNT HAVE MUCH SIGN THO THE POPS DO RISE
A BIT ON SAT. HAVE BELOW AVG CONFIDENCE IN A DRY FCST FOR SATURDAY.
STILL A COASTAL TIDAL INUNDATION FLOOD RISK SATURDAY.
SUNDAY SHOULD BE DRY AND CHILLY.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
HIGH PRESSURE ALONG THE EAST COAST WILL GRADUALLY SHIFT EASTWARD
OVERNIGHT INTO MONDAY. A COLD FRONT IS THEN FORECAST TO APPROACH
FROM THE NORTHWEST LATE IN THE DAY ON MONDAY.
MAINLY VFR CONDITIONS ARE ANTICIPATED THROUGH THE TAF PERIOD.
ISOLATED MVFR VISIBILITY RESTRICTIONS ARE POSSIBLE AROUND DAYBREAK
MONDAY, MAINLY AT THE NORMALLY SUSCEPTIBLE LOCATIONS SUCH AS KRDG
AND KMIV. THIS WAS MAINTAINED AND NOT ADDED ELSEWHERE DUE TO AT
LEAST SOME HIGH CLOUDINESS AROUND.
SOME SHOWERS ARE EXPECTED TO MOVE INTO PORTIONS OF OUR REGION FROM
THE NORTHWEST DURING MONDAY AFTERNOON. THIS MAY BE IN THE FORM OF
A NARROW LINE WITH THE BULK OF IT PERHAPS FROM THE KABE AND KRDG
AREAS ON NORTHWARD. THESE SHOWERS MAY END UP NOT AFFECTING THE LOCAL
VISIBILITY AND CLOUD BASES MUCH, THEREFORE FOR NOW WENT WITH A
VCSH DESCRIPTOR AT KABE AND KRDG AS THESE TERMINALS LOOK TO HAVE A
HIGHER CHANCE OF GETTING A SHOWER. SOME THUNDER HAS OCCURRED WITH
THIS COLD FRONT ACROSS THE UPPER GREAT LAKES ON SUNDAY, AND
ISOLATED THUNDER CANNOT BE RULED OUT MAINLY NORTH AND WEST OF KABE
AFTER 18Z MONDAY.
A LIGHT TO CALM WIND IS FORECAST FOR TONIGHT INTO MONDAY MORNING.
A SOUTHERLY WIND WILL THEN DEVELOP DURING MONDAY WITH SPEEDS
GENERALLY IN THE 5 TO 10 KNOT RANGE.
OUTLOOK...
TUESDAY...VFR. NW G20 TO 25 KT DIMINISHING LATE DAY.
WEDNESDAY...VFR TO START BUT SHOULD DEGRADE TO MVFR OR IFR CONDS IN
RAIN AT NIGHT KRDG/KABE/KTTN REGION. SW G 15-20 KTS POSSIBLE DURING
THE DAY KPHL SOUTH.
THURSDAY...MVFR OR IFR CONDS IN PERIODS OF RAIN. CONDS MAY IMPROVE
AT NIGHT. WINDS EVENTUALLY TURNING N EVERYWHERE WITH G 15-25 KTS.
FRIDAY...PROBABLY VFR.
&&
.MARINE...
HIGH PRESSURE WILL CONTINUE TO INFLUENCE THE COASTAL WATERS OF
NEW JERSEY AND DELAWARE INTO MONDAY. WIND SPEEDS SHOULD REMAIN
BELOW 10 KNOTS INTO MONDAY MORNING. A SOUTHERLY WIND IS FORECAST
TO DEVELOP ON MONDAY AFTERNOON WITH SPEEDS INCREASING TO 10 TO 15
KNOTS. WAVE HEIGHTS ON THE OCEAN WATERS SHOULD BE ABOUT 2 FEET
THROUGH MONDAY MORNING AND THEY MAY INCREASE TO AROUND 3 FEET ON
MONDAY AFTERNOON.
OUTLOOK...
TUESDAY...MAY NEED TO EXPAND THE 345 AM SCA ISSUANCE FOR THE REST
OF THE COASTAL WATERS IN OUR MIDDAY OR AFTN UPDATE. GUSTS 25-30
KTS NNJ WATERS N OF KACY /ANZ 250-251/ TUE MORNING. WINDS AND SEAS
DIMINISH TUE NIGHT.
WEDNESDAY...NO HEADLINE.
THURSDAY...SCA PROBABLE. UNCERTAINTY ON WIND DIRECTION DUE TO
FRONTAL POSITION UNCERTAINTY. NE FLOW FAVORED NNJ WATERS...ESPECIALLY
SANDY HOOK WHERE BELIEVE SCA SHOULD DEVELOP. EVENTUALLY WIND TURNS
N 20-30 KTS AT NIGHT.
FRIDAY...SCA CONDS LIKELY IN COLD AIR ADVECTION NORTHERLY FLOW
BEHIND THE DEPARTING SFC LOW.
&&
.TIDES/COASTAL FLOODING...
THE ASTRONOMICAL HIGH TIDES ASSOCIATED WITH THIS WEEK'S NEW MOON
WILL BE PARTICULARLY HIGH. THE ASTRONOMICAL HIGH TIDES IN THE
MORNING ON WEDNESDAY THROUGH SATURDAY WILL BE VERY CLOSE TO THE
LEVELS NEEDED FOR MINOR FLOODING. AS A RESULT, IT WILL TAKE ONLY A
LITTLE PUSH FROM THE WIND TO CAUSE MINOR TIDAL FLOODING ALONG THE
OCEANFRONT, ON THE BACK BAYS, ON DELAWARE BAY AND EVEN ON THE
LOWER DELAWARE RIVER.
THERE IS A LOW TO MODERATE CHANCE OF MODERATE COASTAL FLOODING WITH
THE LATE THU MORNING/MIDDAY HIGH TIDE CYCLE.
FOR NOW, IT SEEMS AS THOUGH THE POTENTIAL FOR TIDAL FLOODING ON
THE UPPER EASTERN SHORE OF CHESAPEAKE BAY IS LIMITED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM TO 6 PM EDT TUESDAY FOR
ANZ450>452.
&&
SYNOPSIS...DRAG 357A
NEAR TERM...GORSE
SHORT TERM...GORSE/IOVINO
LONG TERM...DRAG 357A
AVIATION...DRAG 357A
MARINE...DRAG 357A
TIDES/COASTAL FLOODING...357AHazardous weather outlook, Oct 23, 3:57 PM EDT, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 357 PM EDT SUN OCT 23 2011 MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ054-055-060>062-067>069- 242000- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS- 357 PM EDT SUN OCT 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-NJZ012>014-016>027-PAZ070-071-242000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 357 PM EDT SUN OCT 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE ASTRONOMICAL HIGH TIDES ASSOCIATED WITH THIS WEEK'S NEW MOON WILL BE PARTICULARLY HIGH. THE ASTRONOMICAL HIGH TIDES IN THE MORNING ON WEDNESDAY THROUGH SATURDAY WILL BE VERY CLOSE TO THE LEVELS NEEDED FOR MINOR FLOODING. AS A RESULT, IT WILL TAKE ONLY A LITTLE PUSH FROM THE WIND TO CAUSE MINOR TIDAL FLOODING ALONG THE OCEANFRONT, ON THE BACK BAYS, ON DELAWARE BAY AND EVEN ON THE LOWER DELAWARE RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-242000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 357 PM EDT SUN OCT 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.